MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-114-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Airway Obstruction (1699); Cardiac Arrest (1762); Respiratory Insufficiency (4462)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used in the esophagus during an esophagogastroduodenoscopy (egd) procedure.During the procedure, a loud snap was heard when the patient bit down on the bite blox.The device was checked and appeared to be intact, so the case was continued.The physician reported that the patient was not breathing, and heart rate was dropping; a code was called.The physician attempted to administer the anesthesia to intubate the patient; a piece of green plastic was noted in the patient's airway.The broken piece was removed using forceps.The procedure was completed with another of the same device.In the physician's assessment, the device contributed to the patient complications and it is unknown if the patient has any co-morbidities that could have contributed to the event.Reportedly, the patient was not admitted to hospital beyond the standard of care and got fully recovered.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
B3: date of event: date of event was approximated to 01/01/2025 as no event date was reported.Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.Imdrf patient code e0702 captures the reportable event of airway obstruction.Imdrf patient code e0602 captures the reportable event of cardiac arrest.Imdrf impact code f1203 captures the reportable event of life-threatening illness or injury.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.H11: the complainant was unable to confirm the correct batch/lot number of the complaint device (b)(4).Additional information will be provided upon return of the device.
 
Additional Manufacturer Narrative
B3: date of event: date of event was approximated to 01/01/2025 as no event date was reported.Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.Imdrf patient code e0702 captures the reportable event of airway obstruction.Imdrf impact code f1203 captures the reportable event of life-threatening illness or injury.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.H11: the complainant was unable to confirm the correct batch/lot number of the complaint device (240604 or 240712).Additional information will be provided upon return of the device.Correction to block h6 (imdrf patient code).
 
Event or Problem Description

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city WI 21324 1
CH   213241
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21355885
Report Number3005099803-2025-00429
Device Sequence Number12999538
Product Code MNK
UDI-Device Identifier00816849010168
UDI-Public00816849010168
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-114-100
Device Catalogue NumberSBT-114-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown